# SDR VNAA0307006

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 19,506 hours, 23,312 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4208601
- Part serial: IB65
- Condition: Failed
- Location: Hyd System
- Part time: 3,346 hours, 2,841 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PHL THE FLIGHT CREW RECEIVED A FLAP CONTROL FAIL EICAS MESSAGE.  THE FLIGHT CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND A FERRY FLIGHT WAS COMPLETED TO DAY.  IN DAY MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC AC MOTOR/PUMP ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-04.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
